# SDR SWIA2018010345393

- Difficulty date: November 12, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT AND CRACKED ON I/B FWD SIDE. (C-CHECK) RO: 12/31/2018 REMOVED AND REPLACED FWD CARGO DOOR I/B LOWER SEAL RETAINER WITH NEW SEAL RETAINER P/N LE670-39644-1 IAW SRM AND AMM.
